# SDR USAA2008121792250

- Difficulty date: December 7, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT LOWER HINGE CUTOUT OF L2 DOOR BS 947, S14L.  REPAIRED FUSELAGE SKIN AT LOWER HINGE CUTOUT IAW TYPICAL REPAIR 53-60-10.
